# SDR IPXA3578046

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Boeing
- Component part number: 183N200346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO RT ELEVATOR T/E.  REPAIRED IAW EO B757-5520-50405-B.
